# SDR WVER0102201500009

- Difficulty date: August 2, 2014
- Submitted: January 3, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 23,255 hours, 19,635 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331051
- Condition: Dented
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATOR REPORTED A DENT ON THE FUSELAGE SKIN FWD OF BS 202.75 BETWEEN STRINGERS  11-12L.
